Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"Gaussian Distance Weighted Algorithm for Geometric Characteristics of Three-Dimensional Discrete Curves"
written by Liyan Zhang, Haiyi Ai, Shaohong Yan, Haili Chen, Jiali Zou, Junqing Zhang,
published by Journal of Applied Mathematics and Physics, Vol.12 No.10, 2024
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2025 Scientific Research Publishing Inc. All Rights Reserved.
Top